Advertisement

Analytic continuation of functions of several complex variables and its applications

  • E. M. Chirka
Doctoral Dissertations
  • 60 Downloads

Keywords

Complex Variable Analytic Continuation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    V. S. Vladimirov, Methods in the Theory of Functions of Several Complex Variables [in Russian], Nauka, Moscow (1964).Google Scholar
  2. 2.
    A. A. Gonchar, “A local condition of single-valuedness for analytic functions,” Mat. Sb.,89, 148–164 (1972).Google Scholar
  3. 3.
    A. A. Gonchar, “A local condition of single-valuedness of analytic functions of several variables,” Mat. Sb.,93, 296–313 (1974).Google Scholar
  4. 4.
    A. A. Gonchar, “On a theorem of Saff,” Mat. Sb.,94, 152–157 (1974).Google Scholar
  5. 5.
    I. I. Privalov, Boundary Properties of Analytic Functions [in Russian], Gostekhizdat, Moscow-Leningrad (1950).Google Scholar
  6. 6.
    A. Andreotti and C. D. Hill, “E. E. Lewy convexity and the Hans Lewy problem. I,” Ann. Scuola Norm Sup. Pisa,26, No. 2, 325–363 (1972).Google Scholar
  7. 7.
    S. Bochner, “Analytic and meromorphic continuation by means of Green's formula,” Ann. Math.,44, 652–673 (1943).Google Scholar
  8. 8.
    J. A. Carlson and C. D. Hill, “On the maximal modulus principle for the tangential Cauchy-Riemann equations,” Math. Ann.,208, No. 2, 91–97 (1974).Google Scholar
  9. 9.
    F. R. Harvey and H. B. Lawson, Jr., “On boundaries on complex analytic varieties,” Ann. Math.,102, No. 2, 223–290 (1975).Google Scholar
  10. 10.
    F. R. Harvey and R. O. Wells, Jr., “Holomorphic approximation and hyperfunction theory on a C1 totally real submanifold of a complex manifold,” Math. Ann.,197, No. 4, 287–318 (1972).Google Scholar
  11. 11.
    A. Koranyi, “Harmonic functions on Hermitian hyperbolic space,” Trans. Am. Math. Soc.,135, 507–516 (1969).Google Scholar
  12. 12.
    H. Lewy, “On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables,” Ann. Math.,64, No. 3, 514–522 (1956).Google Scholar
  13. 13.
    R. Nirenberg and R. O. Wells, Jr., “Approximation theory on differentiable submanifolds of a complex manifold,” Trans. Am. Hath. Soc.,142, 15–35 (1969).Google Scholar
  14. 14.
    H. Rossi, “A generalization of a theorem of H. Lewy,” Proc. Am. Math. Soc.,19, No. 2, 436–440 (1968).Google Scholar
  15. 15.
    E. M. Stein, “Boundary values of holomorphic functions,” Bull. Am. Math. Soc.,76, No. 6, 1292–1296 (1970).Google Scholar
  16. 16.
    J. Wermer, “Approximation on a disk,” Math. Ann.,155, No. 4, 331–333 (1964).Google Scholar
  17. 17.
    J. Wermer, “Polynomially convex disks,” Math. Ann.,158, No. 1, 6–10 (1965).Google Scholar
  18. 18.
    E. M. Chirka, “Approximation by holomorphic functions on smooth manifolds in Cn,” Mat. Sb.,78, 101–123 (1969).Google Scholar
  19. 19.
    E. M. Chirka, “Approximation by polynomials on starlike subsets of Cn,” Mat. Zametki,14, No. 1, 55–60 (1973).Google Scholar
  20. 20.
    E. M. Chirka, “The Lindelöf and Fatou theorems in Cn,” Mat. Sb.,92, 622–644 (1973).Google Scholar
  21. 21.
    E. M. Chirka, “Series expansions and rate of approximation of rational approximations for holomorphic functions with analytic singularities,” Mat. Sb.,93, 316–324 (1974).Google Scholar
  22. 22.
    E. M. Chirka, “An analytic representation for CR functions,” Mat. Sb.,98, 591–623 (1975).Google Scholar
  23. 23.
    E. M. Chirka, “Meromorphic continuation and rate of approximation of rational approximations in CN,” Mat. Sb.,99, 615–625 (1976).Google Scholar
  24. 24.
    E. M. Chirka, “Rational approximations of holomorphic functions with singularities of finite order,” Mat. Sb.,100, 137–155 (1976).Google Scholar

Copyright information

© Plenum Publishing Corporation 1979

Authors and Affiliations

  • E. M. Chirka
    • 1
  1. 1.V. A. Steklov Mathematics InstituteAcademy of Sciences of the USSRUSSR

Personalised recommendations